MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 694765
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Unstable Impedance (4085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) for high rate non sustained episodes, rv bipolar and rvtip to rvcoil high impedance, sensing integrity counter (sic) and impedance variation.  it was also reported that the rv lead exhibited non physiologic noise and probable rvtip conductor, rv coil, svc coil fracture suspected.  the rv lead was capped and remains in the patient.  a new rv lead was implanted.  no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sprint Quattro Secure MRI SureScan
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50736987
Report Number2649622-2026-27067
Device Sequence Number21476463
Product Code LWS
UDI-Device Identifier00613994740922
UDI-Public(01)00613994740922(17)140222
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2014
Device Model Number694765
Device Catalogue Number694765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured04/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVFB1D1 ICD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight234 LB